Publications of Sandro Mattarei

In preparation

  1. (with R. Tauraso) From generating series to polynomial congruences.
  2. Alternating algebras of dimension three over a finite field.
  3. (with M. Pizzato) Generalizations of self-reciprocal polynomials.

Preprints

  1. The sum $\sum_{k=0}^{q-1}\binom{2k}{k}$ for q a power of 3, preprint. arXiv:math.NT/1001.2156, 10 pages.
  2. Asymptotics of partial sums of central binomial coefficients and Catalan numbers, preprint. arXiv:math.CO/0906.4290, 8 pages.

Published or in press

  1. (with M. Avitabile) Grading switching for modular non-associative algebras, in Lie algebras and related topics, Contemporary Mathematics, vol. 652, Amer. Math. Soc., Providence, RI, 2015, pp. 1-14. [URL] arXiv:1310.2180
  2. Inversion and subspaces of a finite field, Israel J. Math. 206 (2015), 327-351. [DOI] arXiv:1311.3644
  3. (with M. Avitabile) Laguerre polynomials of derivations, Israel J. Math. 205 (2015), 109-126. [DOI] arXiv:math.RA/1211.4432
  4. (with M. Avitabile) Nottingham Lie algebras with diamonds of finite and infinite type, J. Lie Theory 24 (2014), no. 2, 457-473. [URL] arXiv:math.RA/1211.4436
  5. A property of the inverse of a subspace of a finite field, Finite Fields Appl. 29 (2014), 268-274. [DOI] arXiv:1312.1293
  6. (with R. Tauraso) Congruences for central binomial sums and finite polylogarithms, J. Number Theory 133 (2013), 131-157. [DOI] arXiv:math.NT/1012.1308
  7. Engel conditions and symmetric tensors, Linear Multilinear Algebra 59 (2011), no. 4, 441-449. [DOI] arXiv:math.RA/0906.0615
  8. (with R. Tauraso) Congruences of multiple sums involving sequences invariant under the binomial transform, J. Integer Seq. 13 (2010), no. 5, Article 10.5.1, pp. 1-12. [URL] arXiv:math.NT/0911.1074
  9. (with M. Avitabile and G. Jurman) The structure of thin Lie algebras with characteristic two, Internat. J. Algebra Comput. 20 (2010), no. 6, 731-768. [DOI] arXiv:math.RA/0812.1250
  10. (with M. Avitabile) Diamonds of finite type in thin Lie algebras, J. Lie Theory 19 (2009), no. 1, 185-207. [URL] arXiv:math.RA/0511256
  11. A sufficient condition for a number to be the order of a nonsingular derivation of a Lie algebra, Israel J. Math. 171 (2009), no. 1, 1-14. [DOI] arXiv:0706.1810
  12. Linear recurrence relations for binomial coefficients modulo a prime, J. Number Theory 128 (2008), no. 1, 49-58. [DOI] arXiv:math.NT/0511417
  13. On a bound of Garcia and Voloch for the number of points of a Fermat curve over a prime field, Finite Fields Appl. 13 (2007), no. 4, 773-777. [DOI] arXiv:math.NT/0511339
  14. The orders of nonsingular derivations of Lie algebras of characteristic two, Israel J. Math. 160 (2007), 23-40. [DOI] arXiv:math.RA/0602668
  15. (with M. Avitabile) Thin loop algebras of Albert-Zassenhaus Lie algebras, J. Algebra 315 (2007), no. 2, 824-851. [DOI] arXiv:math.RA/0610404
  16. Inverse-closed additive subgroups of fields, Israel J. Math. 159 (2007), 343-348. [DOI] arXiv:math.RA/0511538
  17. A note on automorphisms of free nilpotent groups, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8), 10 (2007), 441-444. arXiv:math.GR/0602200
  18. Root multiplicities and number of nonzero coefficients of a polynomial, J. Algebra Appl. 6 (2007), no. 3, 469-475. [DOI] arXiv:math.NT/0512239
  19. (with A. Caranti) Automorphisms of p-groups of maximal class, Rend. Sem. Mat. Univ. Padova. 115 (2006), 189-198. [URL] arXiv:math.GR/0512494
  20. Exponential functions in prime characteristic, Aequationes Math. 71 (2006), no. 3, 311-317. [DOI] arXiv:math.GM/0511168
  21. Retrieving information about a group from its character degrees or its class sizes, Proc. Amer. Math. Soc. 134 (2006), no. 8, 2189-2195. [DOI] arXiv:math.GR/0510306
  22. On a special congruence of Carlitz, Integers 6 (2006), A09, 13 pp. (electronic). [URL] arXiv:math.NT/0602012
  23. Modular periodicity of binomial coefficients, J. Number Theory 117 (2006), no. 2, 471-481. [DOI] arXiv:math.NT/0510100
  24. (with A. Caranti) Gradings of non-graded Hamiltonian algebras, J. Austral. Math. Soc. 79 (2005), no. 3, 399-440. [URL] arXiv:math.RA/0510431
  25. Artin-Hasse exponentials of derivations, J. Algebra 294 (2005), no. 1, 1-18. [DOI] [Local pdf]
  26. (with M. Avitabile) Thin Lie algebras with diamonds of finite and infinite type, J. Algebra 293 (2005), no. 1, 34-64. [DOI] [Local pdf]
  27. (with A. Caranti) Nottingham Lie algebras with diamonds of finite type, Internat. J. Algebra Comput. 14 (2004), no. 1, 35-67. [DOI] [Local pdf]
  28. The orders of nonsingular derivations of modular Lie algebras, Israel J. Math. 132 (2002), 265-275. [DOI] [Local pdf]
  29. (with K. W. Johnson and S. K. Sehgal) Weak Cayley tables, J. London Math. Soc. 61 (2000), no. 2, 395-411. [DOI]
  30. (with A. Caranti) Some thin Lie algebras related to Albert-Frank algebras and algebras of maximal class, J. Austral. Math. Soc. (Series A) 67 (1999), no. 2, 157-184. [URL]
  31. Some thin pro-p-groups, J. Algebra 220 (1999), no. 1, 56-72. [DOI]
  32. (with A. Caranti and M. F. Newman) Graded Lie algebras of maximal class, Trans. Amer. Math. Soc. 349 (1997), no. 10, 4021-4051. [DOI]
  33. (with A. Caranti, M. F. Newman and C. M. Scoppola) Thin groups of prime-power order and thin Lie algebras, Quart. J. Math. Oxford Ser. (2) 47 (1996), no. 187, 279-296. [DOI]
  34. On character tables of wreath products, J. Algebra 175 (1995), no. 1, 157-178. [DOI]
  35. An example of p-groups with identical character tables and different derived lengths, Arch. Math. (Basel) 62 (1994), no. 1, 12-20. [DOI]
  36. (with A. Caranti and N. Gavioli) Subgroups of finite p-groups inducing the same permutation character, Comm. Algebra 22 (1994), no. 3, 877-895. [DOI]
  37. Character tables and metabelian groups, J. London Math. Soc. (2)  46 (1992), no. 1, 92-100. [URL]
(The order matches MathSciNet reviews, in case you have a subscription.)

PhD Thesis

          Retrieving information about a group from its character table, PhD thesis, Warwick, 1992. PhD_thesis.pdf